# SDR AALA202507256588

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 69,928 hours, 35,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 DOES NOT LOCK INTO PLACE WHEN OPEN. MAINTENANCE FOUND SLIDE COVER WAS DISLODGED NOT ALLOWING DOOR TO FULLY OPEN, SECURED SLIDE COVER, OPS GOOD. AMM 25-62-50.
